# SDR 97ZZZM667

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, THE R2 DOOR OVERDOOR EMERGENCY EXIT LIGHT PACK WAS INOP.  REPLACED LIGHT PACK ASSY.  SYSTEM OPERATIONALLY CHECK GOOD.  (M)
